Explicit Concave Fillings of Contact Three-manifolds
نویسنده
چکیده
When (M, ξ) is a contact 3-manifold we say that a compact symplectic 4-manifold (X,ω) is a concave filling of (M, ξ) ifM = −∂X and if there exists a Liouville vector field V defined on a neighborhood of M , transverse to M and pointing in to X , such that ξ is the kernel of ıV ω restricted toM . We give explicit, handleby-handle constructions of concave fillings of all closed, oriented, contact 3-manifolds.
منابع مشابه
A note on Stein fillings of contact manifolds
We construct infinitely many distinct simply connected Stein fillings of a certain infinite family of contact 3-manifolds. Math. Res. Lett. 15 (2008), no. 6, 1127–1132 c © International Press 2008 A NOTE ON STEIN FILLINGS OF CONTACT MANIFOLDS Anar Akhmedov, John B. Etnyre, Thomas E. Mark, and Ivan Smith Abstract. In this note we construct infinitely many distinct simply connected Stein fillings...
متن کاملSymplectic, Poisson, and Contact Geometry on Scattering Manifolds
We introduce scattering-symplectic manifolds, manifolds with a type of minimally degenerate Poisson structure that is not too restrictive so as to have a large class of examples, yet restrictive enough for standard Poisson invariants to be computable. This paper will demonstrate the potential of the scattering symplectic setting. In particular, we construct scattering-symplectic spheres and sca...
متن کاملSingularity Links with Exotic Stein Fillings
In [4], it was shown that there exist infinitely many contact Seifert fibered 3-manifolds each of which admits infinitely many exotic (homeomorphic but pairwise non-diffeomorphic) simply-connected Stein fillings. Here we extend this result to a larger set of contact Seifert fibered 3-manifolds with many singular fibers and observe that these 3-manifolds are singularity links. In addition, we pr...
متن کاملTight Contact Structures with No Symplectic Fillings
We exhibit tight contact structures on 3-manifolds that do not admit any symplectic fillings.
متن کاملOn the topology of fillings of contact manifolds and applications
The aim of this paper is to address the following question: given a contact manifold (Σ, ξ), what can be said about the aspherical symplectic manifolds (W,ω) bounded by (Σ, ξ) ? We first extend a theorem of Eliashberg, Floer and McDuff to prove that under suitable assumptions the map from H∗(Σ) to H∗(W ) induced by inclusion is surjective. We then apply this method in the case of contact manifo...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
عنوان ژورنال:
دوره شماره
صفحات -
تاریخ انتشار 2002